# SDR SWIA201334235

- Difficulty date: August 12, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 42,831 hours, 61,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR UPPER WEBBING IS CRACKED AT BAY 7.  C-CHECK NEW UPPER WEBBING INSTALLED ON MAIN CABIN DOOR IAW SRM.
